# SDR AALA202407021597

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 64,987 hours, 38,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT-HAND EMERGENCY LIGHT FAULT FOUND DURING PS CHECK. PERFORMED BUILT IN TEST EQUIPMENT CHECK ON LEFT-HAND EMERGENCY POWER SUPPLY UNIT AND FOUND BATTERY FAULT. REMOVED AND REPLACED BATTERY PER AMM 33-51-38.
